# SDR KC2R1029201449484

- Difficulty date: October 29, 2014
- Submitted: December 18, 2014
- Operation: General aviation
- Aircraft: N142DL
- Make and model: Cessna 182T
- Aircraft serial: 18281470
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Cracked
- Location: Magneto
- Part time: 500 hours
- Component: Magneto, Slick, 6351
- Component part number: 6351
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 500 HR INSPECTION OF THE MAGNETOS, FOUND BOTH IMPULSE COUPLINGS CRACKED AT HUB PLATE, NEAR FULL ADVANCE STOP NOTCH.
